# SDR YENA20120927614

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 5,899 hours, 3,528 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1401 FLL-AUS, CREW DECLARED EMERGENCY DUE TO AVNX MAU 3A FAIL DURING CRUISE FLIGHT AT FL 360 2000Z NO ICING CONDITIONS, SMOOTH FLIGHT QRH PROCEDURES APPLIED.  CLEARED TRANSITORY CONDITION OF THE MAU AS PER FIM 31-41-00.  NO HISTORY NOTED.
